# SDR RRXA991067

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 57112835141379
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MATERIAL SUBSTITUTION,  P/N: 5711283-514-1379 FITTING IS MADE FROM P/N: 4710626-7075-T6 FORGING.  REQUEST TO FAB FROM ALUMINUM BAR.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED SHOT PEEN IAW DPS 4.999 OR DC8 SRM 51-1-4A, ALL IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-06206.
